| Catalog Number |
8205000000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 1 device was received.1 device was not available for evaluation.1 device investigation type has not yet been determined.Additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device was reportedly leaking.2 events had no patient involvement: no patient impact.1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 3 previously reported events are included in this follow-up record.Product return status: 2 devices were received.1 device was not available for evaluation.
Event or Problem Description
This report summarizes 3 malfunction events in which the device was reportedly leaking.2 events had no patient involvement; no patient impact.1 event had insufficient information received.